# SDR ABXR20107130022

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 62,102 hours, 35,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518915255
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED LINE MX EVENT, CORROSION WAS DISCOVERED WHILE ACCOMPLISHING OTHER MX ON A STIFFENER "C-CHANNEL" AT STA 312 OTBD AND AFT OF THE NLG TRUNNION LT SIDE. FABRICATED NEW STIFFENER FROM 7075-T76511 EXTRUSION AND REPLACED. ITEM WAS RETURNED TO SERVICE.
